MathSciNet Relay Station
MathSciNet bibliographic data
MR969051 (90c:30076) 30F30 (20H10 30F35 32G15)
Sengupta, Jharna A uniqueness theorem of reflectable deformations of a Fuchsian group. Proc. Amer. Math. Soc. 104 (1988), no. 4, 1148–1152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement